MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY
Model Number 10-10-0006
Health Effect - Clinical Code No Information (3190)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are no other complaints associated with the referenced lot numbers.X-rays were not received from the health professional.Based on the information provided, fracture cannot be attributed to the implant.Intra-operative fractures may be multifactorial and can depend on patient bone quality and surgeon technique.From the nextstep arthropedix insitu total hip system instructions for use (ifu): "before any implant is used, the surgeon should be completely familiar with all aspects of the surgical procedure and the limitations of the device.".
 
Event or Problem Description
During the primary hip arthroplasty the surgeon believed he identified an intra-operative fracture after inserting the stem.He removed the stem, utilized circlage cable, and reinserted the stem.Upon reinserting the stem the fracture was more apparent and the stem subsided.The stem was removed again and a competitor's stem was implanted.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key9040488
Report Number3002498892-2019-00014
Device Sequence Number11276320
Product Code LPH
UDI-Device Identifier00816127022135
UDI-Public00816127022135
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number10-10-0006
Device Catalogue Number10-10-0006
Device Lot Number1325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR